MAUDE Adverse Event Report: LAKE REGION MEDICAL COURIER, XFIRM, S, HY 195-014

LAKE REGION MEDICAL COURIER, XFIRM, S, HY 195-014
Catalog Number DS2G004
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway.
 
Event or Problem Description
Today a couple of hours after a successfully crt implant procedure, the patient suffered a pericardial effusion.The guidewire used to position the crt lead supposedly perforated the target vessel.The effusion resulted in a cardiac tamponade; so the patient underwent cardio-"thoracic" surgery to resolve the issue.During this procedure the quartet1456q crt lead was removed and a new epicardic bipolar lead was implanted.Patient conditions are good and stable.
 
Additional Manufacturer Narrative
Complaint investigation is attached to this report.
 
Event or Problem Description
Today a couple of hours after a successfully crt implant procedure, the patient suffered a pericardial effusion.The guidewire used to position the crt lead supposedly perforated the target vessel.The effusion resulted in a cardiac tamponade; so the patient underwent cardio-toracic surgery to resolve the issue.During this procedure the quartet1456q crt lead was removed and a new epicardic bipolar lead was implanted.Patient conditions are good and stable.

Brand Name
COURIER, XFIRM, S, HY 195-014
Common Device Name
COURIER, XFIRM, S, HY 195-014
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key22183552
Report Number3006010712-2025-00027
Device Sequence Number20979653
Product Code DQX
UDI-Device Identifier15414734505182
UDI-Public(01)15414734505182(17)260930(10)8639947
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberDS2G004
Device Lot Number8639947
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown